MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the malleable penile prosthesis removed due to an old implant.A new inflatable penile prosthesis (ipp) consisting of cylinders, pump, and reservoir were implanted.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.Additional information received indicated that the patient wanted to replace from old to ipp.The patient felt it was inconvenient compare with ipp.No specific cause was found.
 
Additional Manufacturer Narrative
H3, h6, h10.H3 device evaluation.The spectra device was visually inspected and functionally tested.Both cylinders passed the bend test with a force readout of less than 1390 grams.Cylinder 1 performed within specification.Cylinder 2 had sharp instrument damage to the outer tube consistent with explant damage.Based on the determination that the damage was due to explant, it will not be considered a probable cause for this complaint because it is a secondary failure.The allegation of customer dissatisfaction cannot be confirmed.
 
Event or Problem Description

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9368713
Report Number2183959-2019-67640
Device Sequence Number2287039
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2021
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number0131694003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR